mental-health-icon
Trouble sleeping
I have trouble sleeping the night before exams. And I'm taking an exam a few days from now. So, I was thinking of try out a MILD sleeping pill... After doing some research I found that Zaleplon was the best fit, it is mild (lasts only 4hrs) and doesn't have any drowsiness the next day. I want a second opinion. Is Zaleplon fine? Shall I buy Zalep 10mg? I also come across Nitrest but I think that is a bit more strong (effect is 8hrs and there can be headaches or drwoziness next day). I don't want anything strong because I don't want to have headaches or memory problems the next day as I'll have exam. Please opine. Thank you!
166 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Indrani Dutta (PhD)
Psychologist 20 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

Sleeping is potentially harmful and is a symptom based treatment. I This insomnia is  due to your performance anxiety. You need to work out your problem. Proper planning, maintaining schedule and removing negative thoughts related to the outcome of exams are necessary. If needed consult a clinical psychologist for necessary help.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹900 for 24 hrs

Its the Anxiety which has to a dressed not the  temporary solutions. Do seek a professional guidance which might help you in resolving other issues too. Take care
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anjendra R Targe
Psychiatrist 7 yrs exp Pune

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hi there, Please consult about your sleep issues with a Psychiatrist in person. No pharmacy is going to give you the medicines you've mentioned without a prescription. If they do, it's Illegal. Isolated sleep issues are almost unheard of. Get yourself evaluated for underlying problems like anxiety or depression which might be causing end sleep issues. The psychiatrist will prescribe you the right pill to be taken for the right duration. Good luck.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Prabhakar Korada
Psychiatrist 22 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹1000 for 24 hrs

All sleeping pills are potentially harmful. They can cause side effects which include memory impairment and addiction. Please do not take any medication for sleep without a doctor's prescription. You may try the following steps: Have a hot water bath before going to bed, have a glass of hot milk with sugar before you sleep, use your bedroom only for sleep and not for work, stop using your mobile in the evenings, do not watch news or exciting programmes on the TV after 6 pm, do some mild exercise like a walk for half hour, practice regular pranayama and meditation. These steps would help you sleep better. If you still feel you require medicines for sleep, you may try alternative systems like Homeopathy or Ayurveda. Modern medicine drugs have the potential to cause addictions. You should take them only if a psychiatrist advises you
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Udayan Bhaumik
Psychiatrist 2 yrs exp Udupi
You should not take sleeping tablets by yourself.There are much better alternatives.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.